MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS D-VIAL PREP SET; System, applicator, radionuclide, manual
Model Number SIR-10200
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Restless Legs Syndrome (4584)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
When injecting df5 back into the d-vial, a black particulate floated up.
 
Additional Manufacturer Narrative
There was no death or serious injury reported.In follow up correspondence, it was learned that the dose was redrawn and a new d-vial set was used.A batch record review was performed and did not display anything abnormal for the manufacturing process.The device was not returned for further investigation.The catheter diameter and in-line filters would prevent such fragments from reaching the patient.A retrospective mdr has been filed out of an abundance of caution as the particulate or its origin could not be determined.

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873510
Report Number3005579300-2025-00012
Device Sequence Number17586425
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)240227(17)250227(10)1126403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model NumberSIR-10200
Device Lot Number1126403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown